MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated; Latex Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated; Latex Silicone Foley Catheter
Catalog Number 123620A
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074); Swelling/ Edema (4577)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the urology department as catheterization, drainage and flushing.On (b)(6) 2026, the patient's inlet failed during bladder irrigation after electrodesiccation of a bladder tumor, and subsequent examination revealed complete occlusion of the inlet lumen of the bard triple lumen catheter 20ch fr.Caused the patient to have a red, swollen, and painful urethral opening; increased the number of catheter changes.Measures taken 12may2026.Treatment taken immediate replacement with a new catheter followed by smooth bladder irrigation.Time to improvement of adverse event: 12may2026.

Brand Name
Bardia® Foley Catheter Silicone Coated
Common Device Name
Latex Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25266198
Report Number1018233-2026-03409
Device Sequence Number9205476
Product Code KOD
UDI-Device Identifier00801741095214
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123620A
Device Lot NumberMYGW4701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date05/23/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown